Spectral Computational Based Methods for Solutions of Second Order Parabolic Partial Differential Equations

Full Text PDF PDF
Author(s) Akinmoladun, O. M. | Ademiluyi R. A. | Kayode S. J
Pages 178-189
Volume 4
Issue 4
Date April, 2015
Keywords Trigonometry, Taylor Series, Time, & Space Difference

In this work, new computational methods are developed for solutions of second order partial differential equation using a spectral global trigonometric function at step lengthk≥2. Accuracy, Consistency, Stability & Convergence properties of the methods are tested and found suitable for solutions of second order PDE when implemented on some problems which had been solved using existing finite difference method.

< Back to April Issue